# SDR AALA20120417015

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CABIN FLOOR STRUCTURE, BETWEEN STATIONS 1395 TO 1417 AT RIGHT BUTTLINE 48 HAS 1 SMALL HAIRLINE CRACK AT AROUND NUT PLATE.  REPLACED INTERCOSTAL ANGLE PER SRM 51-40-02.
